View : 106 Download: 0

LOCAL SPECTRAL PROPERTY OF RELATIVELY REGULAR OPERATORS

Title
LOCAL SPECTRAL PROPERTY OF RELATIVELY REGULAR OPERATORS
Authors
Ko, EungilLee, Mee-Jung
Ewha Authors
고응일
SCOPUS Author ID
고응일scopus
Issue Date
2017
Journal Title
MATHEMATICAL INEQUALITIES & APPLICATIONS
ISSN
1331-4343JCR Link
Citation
vol. 20, no. 1, pp. 123 - 137
Keywords
Relatively regular operatorlocal spectral property
Publisher
ELEMENT
Indexed
SCIE; SCOPUS WOS
Abstract
In this paper, we study some relatively regular operators T such that T = TST for some S is an element of L(H). We give some spectral and local spectral properties between T and S. We also show that some relatively regular operators T have a nontrivial invariant subspace. Finally, we introduce and study the local spectral property of relatively regular operators modulo a nilpotent operator.
DOI
10.7153/mia-20-09
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE